# SDR CALA2024090402384

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 102,484 hours, 18,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 111N22021
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES FOUND CRACKED AT RT BS1035 CENTER TANK FRONT SPAR LOWER CHORD.   CENTER TANK FRONT SPAR LOWER CHORD REPAIRED AS PER SRM 57-10-10-2R-1 REPAIR 1.
